Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the spectra of certain Laurent matrices


Author: G. L. Krabbe
Journal: Proc. Amer. Math. Soc. 8 (1957), 894-897
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0092126-4
MathSciNet review: 0092126
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0092126-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society